January 15, 2022

Side effects of paracetamol: Bloody or black, tarry stools and bloody or cloudy urine are sig

Paracetamol is widely available in tablet and capsule form, but can have side effects and overdose of paracetamol can cause serious side effects. The NHS warns that you should not be tempted to increase the dose or take a double dose if your pain is very severe. Taking the medicine to help relieve any mild condition you are suffering from may be of benefit, but you should never exceed the recommended dose.

Drugs.com says that in addition to its necessary effects, it can cause unwanted effects.

He cautions, “While all of these side effects do not occur, if they do, they may require medical attention. “

There are several signs when you go to the bathroom that the site advises you to “see your doctor immediately”.

Rare side effects include bloody or black, tarry stools, or bloody or cloudy urine, and a sudden decrease in the amount of urine.

READ MORE: Omicron Symptoms: Seven Top Symptoms To Look For And Why They Are Different From The Delta Variant

The site says other rare side effects include fever with or without chills, lower back pain, localized red spots on the skin, and rash, hives, or itching.

You may also find that you have a sore throat, sores, ulcers or white spots on your lips or in your mouth, unusual bleeding or bruising, unusual tiredness or weakness, or yellow eyes or skin. .

He says you should also get emergency help right away if any of the overdose symptoms occur while taking acetaminophen.

The NHS says: ‘Taking too much paracetamol can be dangerous and you may need treatment. “

DO NOT MISS :

If you have to go to the nearest A&E, the NHS says you should take the paracetamol sachet or leaflet inside and any remaining medicine with you.

He adds: “Do not take paracetamol with other medicines containing paracetamol. If you take two different medicines containing paracetamol, there is a risk of overdose.

Drugs.com listed several symptoms of overdose. These include diarrhea, increased sweating, loss of appetite, and nausea or vomiting.

Signs also include stomach cramps or pain, as well as swelling, pain, or tenderness in the upper abdomen or stomach.

You should seek help from 111 if you take more than two extra paracetamol tablets or more than eight paracetamol tablets in 24 hours.

For people who have difficulty swallowing tablets or capsules, paracetamol is also available as a syrup or soluble tablets that dissolve in water to make a drink.

The NHS says: “Taking an extra pill or two by accident is unlikely to be dangerous, as long as you don’t take more than eight pills in 24 hours.

“Wait at least 24 hours before taking paracetamol again.”

The NHS says: “It is safe for people to take paracetamol, including pregnant and breastfeeding women. “

He notes that it has been taken by many pregnant and breastfeeding women “without harmful effects to the mother or the baby”.

In terms of pain relievers, the NHS says paracetamol is the “first choice” of pain relievers if you are pregnant or breastfeeding.

Nonetheless, the NHS says: “Before taking any medication during pregnancy, including pain relievers, check with your pharmacist, midwife or general practitioner that it is appropriate. “


Source link